Eine Verallgemeinerung Topologischer Mannigfaltigkeiten.
Revista colombiana de matematicas, Tome 13 (1979), pp. 49-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continuous spaces, topological manifolds with singularities, imbedding theorems for differentiable spaces
@article{RCM_1979__13_181676,
author = {Rolf-Ingraban Riemer},
title = {Eine {Verallgemeinerung} {Topologischer} {Mannigfaltigkeiten.}},
journal = {Revista colombiana de matematicas},
pages = {49--62},
year = {1979},
volume = {13},
zbl = {0471.57004},
url = {http://geodesic.mathdoc.fr/item/RCM_1979__13_181676/}
}
Rolf-Ingraban Riemer. Eine Verallgemeinerung Topologischer Mannigfaltigkeiten.. Revista colombiana de matematicas, Tome 13 (1979), pp. 49-62. http://geodesic.mathdoc.fr/item/RCM_1979__13_181676/